# SDR SWIA972193

- Difficulty date: December 13, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 10,116 hours, 14,879 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ICE PROTECTION TIMER 1 FAILED IN FLIGHT BOTH LIGHT AND HEAVY. RETURNED TO SBA. INSTALLED SERVICEABLE 18 PSI REGULATOR FOR NUMBER TWO SIDE IAW 30-1-00.  RAN ENGINE ON GROUND FOR 20 MINUTES.  OPS CHECK GOOD.  SN ON B2423
